# SDR ASAA2013092696049

- Difficulty date: September 26, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,684 hours, 6,139 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38838301
- Condition: Malfunctioned
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT PROVIDE ANY AIR, 0 PSI DUCT PRESS.  ACFT GROUNDED.  TSR ISSUED. APU FUEL FLOW DIVIDER AND APU WIRE HARNESS REPLACED.  OPS TEST OF APU PASSES.  NO FAILURE MESSAGES AND AIR OPERATES REF AMM 49-11-00-710-801.
